Journal article icon

Journal article

Martingale decomposition of Dirichlet processes on the Banach space C0[0, 1]

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Röckner, M More by this author
Journal:
Stochastic Processes and their Applications
Volume:
64
Issue:
1
Pages:
31-38
Publication date:
1996-11-05
DOI:
ISSN:
0304-4149
URN:
uuid:cafbb783-c716-441c-9152-b4e2299dacb7
Source identifiers:
366643
Local pid:
pubs:366643

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP